TRANSVERSALITY, REGULARITY AND ERROR BOUNDS IN VARIATIONAL ANALYSIS AND OPTIMISATION

被引:0
|
作者
Cuong, N. D. [1 ,2 ]
机构
[1] Federat Univ Australia, Sch Engn Informat Technol & Phys Sci, Ctr Informat & Appl Optimizat CIAO, POB 663, Ballarat, Vic 3350, Australia
[2] Can Tho Univ, Dept Math, Coll Nat Sci, Can Tho, Vietnam
关键词
variational analysis; transversality; metric regularity; error bounds;
D O I
10.1017/S0004972722000533
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:167 / 169
页数:3
相关论文
共 50 条
  • [21] On Some Regularity Properties in Variational Analysis
    Uderzo, Amos
    [J]. SET-VALUED AND VARIATIONAL ANALYSIS, 2009, 17 (04) : 409 - 430
  • [22] PARABOLIC REGULARITY IN GEOMETRIC VARIATIONAL ANALYSIS
    Mohammadi, Ashkan
    Mordukhovich, Boris S.
    Sarabi, M. Ebrahim
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 374 (03) : 1711 - 1763
  • [23] Restrictive metric regularity in variational analysis
    Mordukhovich, BS
    Wang, BW
    [J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 63 (5-7) : 805 - 811
  • [24] ABOUT STATIONARITY AND REGULARITY IN VARIATIONAL ANALYSIS
    Kruger, Alexander Y.
    [J]. TAIWANESE JOURNAL OF MATHEMATICS, 2009, 13 (6A): : 1737 - 1785
  • [25] Fractional variational calculus and the transversality conditions
    Agrawal, O. P.
    [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 39 (33): : 10375 - 10384
  • [26] Validated Variational Inference via Practical Posterior Error Bounds
    Huggins, Jonathan H.
    Kasprzak, Mikolaj
    Campbell, Trevor
    Broderick, Tamara
    [J]. INTERNATIONAL CONFERENCE ON ARTIFICIAL INTELLIGENCE AND STATISTICS, VOL 108, 2020, 108 : 1792 - 1801
  • [27] Gap Functions and Error Bounds for Variational-Hemivariational Inequalities
    Hung, Nguyen Van
    Migorski, Stanislaw
    Tam, Vo Minh
    Zeng, Shengda
    [J]. ACTA APPLICANDAE MATHEMATICAE, 2020, 169 (01) : 691 - 709
  • [28] Automatic transversality in contact homology I: regularity
    Nelson, Jo
    [J]. ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, 2015, 85 (02): : 125 - 179
  • [29] VARIATIONAL SOLUTION AND ERROR BOUNDS FOR A NONLINEAR PROBLEM IN HEAT CONDUCTION
    ARTHURS, AM
    WINTHROP, D
    [J]. LETTERE AL NUOVO CIMENTO, 1971, 2 (03): : 121 - &
  • [30] Error Bounds of Regularized Gap Functions for Polynomial Variational Inequalities
    Van Dinh, Bui
    Pham, Tien-Son
    [J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2022, 192 (01) : 226 - 247